Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Feeling funny...

I've been taking my prenatals for about a week now, and they give me heartburn, but it's easy to tolerate. I ovulated yesterday, and I don't know if it's the change in my hormones from that or what...I know I'm not pregnant (putting a big YET there, lol, wishful thinking)...but I keep getting dizzy. I'm just sitting here doing nothing and my head keeps feeling all swirled up inside. It's not something I'm worried enough to call the doc over, just wondering if any of you ladies have experienced anything like this or if you might know what it's caused by?

Answer Question
 
cskomk0106

Asked by cskomk0106 at 5:38 PM on Oct. 24, 2008 in Trying to Conceive

Level 1 (0 Credits)
Answers (3)
  • When I started my prenatals I would lean over the toilet expecting to puke. I would be sick most of the day if I took them in the morning and I would wake up sick if I took them at night. I have to take them in between bites. I heard that you can break them in half.
    Sims8386

    Answer by Sims8386 at 6:32 PM on Oct. 24, 2008

  • I hated my prenatals.. I couldn't take them. they made me more sick then morning sickness. my doc actually told me to stop taking them and take a regular multi vitamin..
    chscris04

    Answer by chscris04 at 9:37 PM on Oct. 24, 2008

  • u have to eat before taking them, otherwise u will feel like puking
    Anonymous

    Answer by Anonymous at 5:06 PM on Oct. 25, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN